# SDR REXA2017030700335

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,234 hours, 4,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tab
- Condition: Unwanted Deploy
- Location: Oxygen Panel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RED TABS CAME DOWN OVERHEAD ON SEATS 17C/D AND 20C/D. RESET RED TABS FOR OXYGEN PANELS IAW AMM 35-20-00.
